# SDR CALA2013112093096

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,075 hours, 17,558 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY ELAC 2 NEEDS R & R.  REPLACED ELAC, OPERATIONS CHECKED NORMAL.
